# SDR DALA2022121908192

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING LT FR. 68 INSPECTION FOUND REPAIRS THAT COULD INHIBIT HFEC IN THAT AREA "WC 5311-01244-01B, SB A320-53- 1491 RO, EASA PAD 21-090" CONTACTING ENGINEERING TO SEE IF ALTERNATE INSPECTION INSTRUCTIONS ARE REQUIRED. CORRECTIVE ACTION: SUBMITTED SDR AS REQUIRED. (2543770)
